# SDR CALA2024062400069

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 83,532 hours, 16,648 cycles
- Engine: Pwa PW4060
- Engine time: 8,037 hours, 1,091 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 50R501
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE MAGNETIC CHIP DETECTORS (MCD) INSPECTION {B767-72-3-7011} - COMPT NO.4 MCD FOUND MISSING ON INSP SDR AND MATERIAL UPDATE MCD INSTALLED IAW AMM: 79-21-10-424-008-N0.
